Military Health Issues Community
Possible Nerve Damage?
About This Community:

This is an un-mediated community for discussions relating to health issues of soldiers who served or are serving in the military. Topics include, but are not limited to Amputation, Anxiety, Back and Spinal Injuries, Benefits, Burns, Biological and Chemical Exposure, Bone Injuries, Depression, Disabled Vets, Gastrointestinal Injuries, Head Injuries, Health Insurance, Infections, Infectious Diseases, Mental Health Issues, Post Traumatic Shock Disorder (PTSD), Resources for Vets, Sexually Transmitted Diseases (STD), Vaccines, Wounds-Other

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Possible Nerve Damage?

(Please correct me if this is the wrong forum to post this so I can redirect it lol) For the past couple of months now, I have had strange and sometimes unbearable pain in my left arm, specifically down the back of the tricep, on the inside of the upper arm, and at my elbow. I also occasionally have tingling/numbness in my ring finger and little finger. I have been evaluated as not having a cardiovascular problem. The folks at the great Naval Hospital here say it's a possible nerve problem(Pinched/Damage nerve), however, this is not confirmed. I also get constant muscle knots in my left shoulder, and PLENTY of pain in and around my left shoulder blade. A few months ago, approx. when this all started, I had been driving for about 1.5 hours and had what felt like a spasm(to me felt like something "popped") in the crease of my arm by my elbow, and had a pretty bad panic attack following that, which made my entire body go numb and I felt like I had what I can only read and describe as a stroke. They "diagnosed" me with anxiety, no specific type however, and gave me lorazepam. These different and constant changing symptoms and pains are driving me nuts and health care while stationed on a ship is very hard to deal with. Should I push for an MRI for my shoulder? I have been to a sports medicine clinic twice now for physical therapy which only makes it feel worse afterwards to me, I'm starting to get massive migraine-like headaches now, and I sometimes feel like I'm receiving a pin ***** like i'm getting a shot in my arm from time to time. Any insight to what this could be would be MUCH appreciated. Thank you
2 Comments Post a Comment
Blank
675718_tn?1321008971
i think it's a pinced nerve i have a chrushed hand and experience the same problem in my forearm and elbow
Blank
144586_tn?1284669764
Could be a pinched nerve. Good guess. But this is a possible side-effect of the antibiotic drugs of the class fluoroquinolones, specifically Levaquin. Have you ever taken this drug?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Military Health Issues Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Anxiety Answerers
675718_tn?1321008971
Blank
drifter0213
El Paso, TX
144586_tn?1284669764
Blank
caregiver222